# SDR ASAA2019061299662

- Difficulty date: June 9, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 32,809 hours, 9,499 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710312
- Part serial: 44X8H2
- Condition: Intermittent
- Location: Weather Radar
- Part time: 1,753 hours, 483 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INTERMITTENT WXR FAIL ANNUNCIATION APPEARED ON BOTH WD'S. DURATION WAS 15-30 SECONDS, AFTER WHICH RADAR RESUMED NORMAL OPS. GROUNDED - YES. REPLACED WX RADAR RT. OPS NORMAL REF B737-800 AMM 34-43-41.
